# SDR ASAA2016041716435

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,790 hours, 10,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT SIGN LIGHT INOPERATIVE ROW 16.  ACFT GROUNDED. COULD NOT REPLICATE EMERGENCY EXIT SIGN FAULT.  OPS CHECK WAS GOOD.
